case studys and two care planOrder DescriptionASSIGNMENT # 11. Adam Smith, 77 years of age, is a male patient who was admitted from a nursing hometo the intensive care unit with septic shock secondary to urosepsis. The patient has aFoley catheter in place from the nursing home with cloudy greenish, yellow-colored urinewith sediments. The nurse removes the catheter after obtaining a urine culture andreplaces it with a condom catheter attached to a drainage bag since the patient has ahistory of urinary and bowel incontinence. The patient is confused, afebrile, andhypotensive with a blood pressure of 82/44 mm Hg. His respiratory rate is 28 breaths/minand the pulse oximeter reading is at 88% room air, so the physician ordered 2 to 4 L ofoxygen per nasal cannula titrated to keep SaO2 greater than 90%. The patient respondedto 2 L of oxygen per nasal cannula with a SaO2 of 92%. The patient has diarrhea. Hisblood glucose level is elevated at 160 mg/dL. The white blood count is 15,000 and the Creactiveprotein, a marker for inflammation, is elevated. The patient is being treated withbroad-spectrum antibiotics and norepinephrine (Levophed) beginning at 2 mcg/min andtitrated to keep systolic blood pressure greater than 100 mm Hg. A subclavian triplelumen catheter was inserted and verified by chest x-ray for correct placement. An arterialline was placed in the right radial artery to closely monitor the patient’s blood pressureduring the usage of the vasopressor therapy. (Learning Objectives 6 and 7)a. What predisposed the patient to develop septic shock?b. What potential findings would suggest that the patient’s septic shock is worseningfrom the point of admission?c. The norepinephrine concentration is 16 mg in 250 mL of normal saline (NS).Explain how the nurse should administer the medication. What nursingimplications are related to the usage of a vasoactive medication?d. Explain why the effectiveness of a vasoactive medication decreases as the septicshock worsens. What treatment should the nurse anticipate to be obtained to helpthe patient?e. Explain the importance for nutritional support for this patient and which type ofnutritional support should be providedf. What are your priority interventions? Nursing/ Medical ( 3-4 )2. Carlos Adams was involved in a motor vehicle accident and suffered blunt trauma tohis abdomen. Upon presentation to the emergency department, his vital signs are asfollows: temperature, 100.9°F; heart rate, 120 bpm; respiratory rate, 20 breaths/min; andblood pressure, 90/54 mm Hg. His abdomen is firm, with bruising around the umbilicus.He is alert and oriented, but complains of dizziness when changing positions. The patientis admitted for management of suspected hypovolemic shock.The following orders are written for the patient:Place two large-bore IVs and infuse 0.9% NS at 125 mL/hr/lineObtain complete blood count, serum electrolytesOxygen at 2 L/min via nasal cannulaType and cross for 4 units of bloodFlat plate of the abdomen STAT(Learning Objectives 1, 4, and5)a. Describe the pathophysiologic sequence of events seen with hypovolemic shock.b. What are the major goals of medical management in this patient?c. What is the rationale for placing two large-bore IVs?d. What are advantages of using 0.9% NS in this patient?e. What is the rationale for placing the patient in a modified Trendelenburg position?Case Study, Chapter 13, Fluid and Electrolytes: Balance and Disturbance1. Mrs. Dean is 75-year-old woman admitted to the hospital for a small bowelobstruction. Her medical history includes hypertension. Mrs. Dean is NPO. She has anasogastric (NG) tube to low continuous suction. She has an IV of 0.9% NS at 83 mL/hr.Current medications include furosemide 20 mg daily and hydromorphone 0.2 mg every 4hours, as needed for pain. The morning electrolytes reveal serum potassium of 3.2mEq/L.a. What are possible causes of a low potassium level?b. What action should the nurse take in relation to the serum potassium level?c. What clinical manifestations might the nurse assess in Mrs. Dean?2. Conrad Jackson is a 28-year-old man who presents to the emergency department withsevere fatigue and dehydration secondary to a 4-day history of vomiting. During theinterview, he describes attending a family reunion and states that perhaps he “atesomething bad.” Upon admission his vital signs are a temperature of 102.7°F, heart rateof 116 bpm, respiratory rate of 18 breaths/min, and blood pressure of 86/54 mm Hg. Thenurse also notes the patient has dry mucous membranes and tenting of skin. Thephysician orders an IV to be started with 0.45% normal saline, and orders a serumelectrolytes and an arterial blood gas. (Learning Objective 7)The following results are returned from the laboratory:Sodium (Na+) 150Potassium (K+) 5.5Chloride (Cl¯) 110BUN 42Creatinine 0.8Glucose 86pH 7.32PaCO2 35HCO3¯ 20PaO2 90O2 Sat 98%a. What is your interpretation of this arterial blood gas sample?b. Explain the high potassium in this patient.c. Calculate the patient’s anion gap:d. What is the interpretation of this anion gap?1. Complete a plan of care for a patient with an electrolyte imbalance: fluid volumedeficit and fluid volume excess; sodium deficit (hyponatremia) and sodium excess(hypernatremia); potassium deficit (hypokalemia) and potassium excess(hyperkalemia). Specifically, include altered laboratory values.2. Create a Plan care for a patient with multiple organ dysfunction syndrome(MODS).3 goals each, 3 interventions each in each goal 3rationales each, and 3 evaluation each and medical diagnosis on each.